M. OUZAHRA, and A. TSOULI, and ALI BOUTOULOUT, (2012) Stabilisation and polynomial decay estimate for distributed semilinear systems. International Journal of Control, Volume 85, Issue 4, 2012, pages 451-456..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Théorie des Systèmes et Informatique
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/714

Actions (login required)

View Item View Item